# SDR DALA2015082505232

- Difficulty date: August 22, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 65,451 hours, 18,394 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Equipment Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THERE WAS A PERIOD OF A BURNING ODOR SIMILAR TO KITCHEN MATCHES BURNING AT TOUCHDOWN.  EQUIPMENT OVERHEAT ADVISORY MESSAGE  ILLUMINATED, QRH PROCEDURE COMPLEATED MESSAGE WENT AWAY WHEN ALTERNATE SELECTED EQUIPMENT CLOG FAN STATUS MESSAGE DISPLAYED.  FAN CHECKED FOR OVERHEAT, NO FAULT.  FWD EQUIPMENT SUPPLY FAN 1 INOPERATIVE.  CIRCUIT BREAKER SECURED, NO BURNING ODOR.   R & R THE NR 1 EQUIPMENT COOLING FAN IAW MM 21-58.
